Stancu modified operators revisited

Authors

  • Octavian Agratini “Babes-Bolyai” University, Cluj-Napoca, Romania

DOI:

https://doi.org/10.33993/jnaat311-703

Keywords:

Kantorovich and Stancu operators, moduli of smoothness, \(K\)-functionals, contraction principle, weakly Picard operators
Abstract views: 235

Abstract

In this paper we construct a general positive approximation process representing an integral form in Kantorovich sense of the Stancu operators. By using K-functionals and some moduli of smoothness we give direct theorems for pointwise approximation. Also, by using the contraction principle we reobtain the convergence of the iterates of Stancu polynomials.

Downloads

Download data is not yet available.

References

Agratini, O., On some properties by Stancu-Kantorovich polynomials in L_{p} spaces, in: Seminar of Numerical and Statistical Calculus (Gh. Coman, ed.), pp. 1-8, Babeş-Bolyai Univ., Faculty of Math. and Computer Science, Cluj-Napoca, 1999.

Altomare, F., and Campiti, M., Korovkin-Type Approximation Theory and its Applications, De Gruyter Series Studies in Mathematics, 17, Walter de Gruyter, Berlin, 1994. DOI: https://doi.org/10.1515/9783110884586

Della Vecchia, B. and Mache, D.H., On approximation properties of Stancu-Kantorovich operators, Rev. Anal. Numér. Théor. Approx., 27, no. 1, pp. 71-80, 1998, http://ictp.acad.ro/jnaat/journal/article/view/1998-vol27-no1-art8

Ditzian, Z., and Totik, V., Moduli of Smoothness, Springer Series in Computational Mathematics, 9, Springer-Verlag, New York-Berlin, 1987. DOI: https://doi.org/10.1007/978-1-4612-4778-4

Guo, S., Liu, L., and X. Liu, The pointwise estimate for modified Bernstein operators, Studia Sci. Math. Hungarica, 37, pp. 69-81, 2001. DOI: https://doi.org/10.1556/sscmath.37.2001.1-2.4

Lenze, B., On Lipschitz-type maximal functions and their smoothness spaces, Proc. Netherl. Acad. Sci. A, 91, pp. 53-63, 1988, https://doi.org/10.1016/1385-7258(88)90007-8. DOI: https://doi.org/10.1016/1385-7258(88)90007-8

Mastroianni, G. and Occorsio, M.R., Una generalizatione dell'operatore di Stancu, Rend. Accad. Sci. Fis. Mat. Napoli, 45, no. 4, pp. 495-511, 1978.

Q. Razi, Approximation of a function by Kantorovich type operators, Matematički Vesnik, 41, pp. 183-192, 1989.

Rus, I.A., Iterates of Bernstein operators, via contraction principle, J. Math. Anal. Appl. (submitted), https://doi.org/10.1016/j.jmaa.2003.11.056. DOI: https://doi.org/10.1016/j.jmaa.2003.11.056

Stancu, D.D., Approximation of functions by a new class of linear polynomial operators, Rev. Roum. Math. Pures et Appl., 13, no. 8, pp. 1173-1194, 1968.

Downloads

Published

2002-02-01

How to Cite

Agratini, O. (2002). Stancu modified operators revisited. Rev. Anal. Numér. Théor. Approx., 31(1), 9–16. https://doi.org/10.33993/jnaat311-703

Issue

Section

Articles